Volume 7, Issue 2 (Vol.7, No. 2, 2021)                   mmr 2021, 7(2): 347-352 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Zabeti O. On the Lattice Structure of the Space of all Bochner Integrable Banach Lattice-Valued Functions. mmr 2021; 7 (2) :347-352
URL: http://mmr.khu.ac.ir/article-1-3011-en.html
Department of mathematics, University of Sistan and Baluchestan, Zahedan, Iran , o.zabeti@gmail.com
Abstract:   (1080 Views)
Suppose    is a finite measure space, E is a Banach lattice, and  is the space of all Bochner integrable E valued functions. In this note, we show that is a KB-space or has the sequential Fatou property if and only if so is E Among this, some results about Bochner integral convergence in  using order structure of, have been proved, as well../files/site1/files/72/13Abstract.pdf
Full-Text [PDF 333 kb]   (267 Downloads)    
Type of Study: S | Subject: alg
Received: 2019/10/10 | Revised: 2021/08/8 | Accepted: 2019/12/28 | Published: 2021/09/1 | ePublished: 2021/09/1

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb